Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Lips are going black. Applied lemon. What is going on?

hi my lips are going black and in this actually a black layer has been formed on the lower lip and the upper lip is almost black....... when i apply lemon it does nothing to the parts which have gone black no skin peeling starts in the parts of my lip gone black...what should i do and i don t smoke but drink tea or coffee(occasionally) in a small quantity. i m not addicted like others i mean to say.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for sharing your concern with us.
To treat your lip pigmentation
Use a lip balm enriched with SPF( you may use blistex lip balm)
Apply Kojic acid based cream over lips twice in a day like kojivit cream
You may take few sessions of mild peels like lactic acid , arginine or arbutin based peels.

Hope that answers your query. Take care.
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor